MAUDE Adverse Event Report: Alcon Grieshaber AG Diathermy Probe DSP; Unit, Phacofragmentation, Accessory, Probe

Alcon Grieshaber AG Diathermy Probe DSP; Unit, Phacofragmentation, Accessory, Probe
Catalog Number 339.21
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is provided in sections d.9, h.3, h.6 and h.11.The returned instrument was received with the protective sleeve in its tyvek pouch, which showed the lot information.The instrument was visually inspected and showed no evident abnormality.The instrument was visually inspected and showed no evident abnormalities.The electrical resistance measurements showed no issues with the contacts, indicating that the product functioned as intended.The customer¿s complaint could not be replicated and is therefore not confirmed.A review of the batch record traceable to the reported lot numbers, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.A non-conformance based review of the lot number was performed and did not reveal any potential contributing factors to the reported complaint.A root cause for the customers reported event could not be determined because the returned product met manufacturer¿s specifications.No action was taken as the returned instrument met specifications for tests performed in relation to the reported event.Complaint data for all manufacturer products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.The complaint data will continue to be monitored for evidence of adverse trending and further action will be taken, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).

Brand Name
Diathermy Probe DSP
Common Device Name
Unit, Phacofragmentation, Accessory, Probe
Manufacturer (Section D)
Alcon Grieshaber AG
winkelriedstrasse 52
schaffhausen 8203
SZ  8203
Manufacturer (Section G)
Alcon Grieshaber AG
winkelriedstrasse 52
schaffhausen 8203
SZ   8203
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50512278
Report Number3003398873-2026-00179
Device Sequence Number10703126
Product Code HQC
UDI-Device Identifier07612717071377
UDI-Public(01)07612717071377(17)290331(11)260415(10)1821A3
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number339.21
Device Lot Number1821A3
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/30/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/30/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown